# SDR CALA2013030500145

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,817 hours, 16,360 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 7745
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ISLE SEAT EMERGENCY LIGHTS INOPERATIVE SEAT 22 THRU 32.  R & R BATTERY AND BATTERY CHARGER ON LT SIDE A FT OF OVER WING EXIT IAW AMM 33-51-06-960-806 AND 33-51-06-960- 805.  OPS GOOD.
